Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on analytic measures

Author: Paul S. Muhly
Journal: Proc. Amer. Math. Soc. 42 (1974), 330-331
MSC: Primary 22D12; Secondary 30A98, 46J15
MathSciNet review: 0374331
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A corollary to Forelli's generalization of the F. and M. Riesz theorem is proved. It extends Bochner's result concerning the absolute continuity of measures on the torus whose Fourier-Stieltjes coefficients vanish outside a sector of opening less than $ \pi $.

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Boundary values of analytic functions in several variables and of almost periodic functions, Ann. of Math. (2) 45 (1944), 708-722. MR 6, 124. MR 0011132 (6:124a)
  • [2] K. de Leeuw and I. Glicksberg, Quasi-invariance and analyticity of measures on compact groups, Acta Math. 109 (1963), 179-205. MR 26 #1700. MR 0144152 (26:1700)
  • [3] F. Forelli, Analytic and quasi-invariant measures, Acta Math. 118 (1967), 33-59. MR 35 #667. MR 0209771 (35:667)
  • [4] G. Mackey, Induced representations of locally compact groups. I, Ann. of Math. (2) 55 (1952), 101-139. MR 13, 434. MR 0044536 (13:434a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D12, 30A98, 46J15

Retrieve articles in all journals with MSC: 22D12, 30A98, 46J15

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society